Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Itching of the scrotum

My husband has had a very itchy scrotum for the lst 2 days. He has taken several showers today and has put lotirmin cream, nystantin cream and now some monistat cream on his testical and scrotum areas. His testicals are extremely swollen. The lotrimin cream did not seem to help but the nystantin and monistat creams stopped the itching. Should I give him benadryl? He is 39 and had something like this one time before. He is embarrased and does not want to see a doctor.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  1606
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Arg,
Welcome here on hcm.
A detailed inpection of the scrotum is needed to establish a diagnosis.
So come with some images.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor